MathSciNet Relay Station
MathSciNet bibliographic data
MR1250818 53C30 (22E25)
Eberlein, Patrick Geometry of $2$-step nilpotent groups with a left invariant metric. II. Trans. Amer. Math. Soc. 343 (1994), no. 2, 805–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement